MathSciNet Relay Station
MathSciNet bibliographic data
MR1950512 65N99
Gimbutas, Zydrunas; Rokhlin, Vladimir A generalized fast multipole method for nonoscillatory kernels. SIAM J. Sci. Comput. 24 (2002), no. 3, 796–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement